# SDR DL72L960246

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Engine: Pwa JT8D15A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Chamber
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: T, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, THE NR 1 ENGINE SHUTDOWN WITH FIRE WARNING IND FOLLOWING.  AFTER A/C RETURNED, MAINTENANCE FOUND THE NR 1 ENGINE HAD A UNCONTAINED FAILURE.  ALSO, AFTER FURTHER INSPECTION A/C SUBSTAINED MORE DAMAGE TO THE TAIL, FUSELAGE AND S-DUCT DUE TO PARTS COMING FROM THE NR 1 ENGINE.  FURTHER INSPECTION SHOWED THAT THE OUTER CASE OF THE COMBUSTION CHAMBER HAD COME APART.
